# SDR SWAA2019122639909

- Difficulty date: November 21, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A200031
- Part serial: 000996
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER CRACKED ON 2ND VERTICAL STIFFENER AT HSS. 92.   REPAIRED T-SECTIONS PER BOEING EA.
